2 weeks after low dose radiation ended

2 weeks after low dose radiation ended

Hi all,

I know many of you have daily symptoms that are much worse than mine. For that reason I feel like a big cry baby when I am fussing about my symptoms, but it just seems odd to me that all these things are happening now after radiation had been over for 2 weeks. My taste is completely gone even worse than when I was on chemo, I feel run down, my eyes burn constantly, I feel half way nauseous always , my hair beard and all has came out. I wasn't suppose to see doc again til next month but I think I'm gonna make an aptmt. Tommarrow for this week one day. I halfway believe it may be side effects from this memantine hcl.

Any advise appreciated,

RW

10 Replies

oldestnewest
  • Hey rw

    I had moments like that I was crying for people worse that me. But we have that

    Doc would ask how do you feel. Would say not right. They know when I day it they just ask you want fluids and answer yes. I always felt better bloodwork would tell. How is potassium, bloom pressure ok. At my cancer center they have a triage area. They know when I call or show up they get you right in and assess what your feeling. They have direct link to doctors... so don't wait when you don't feel right. Pur bodies change and accept all of these treatments differently.

  • Thanks pandora,

    I appreciate your response, it's always good to hear from someone else that's been through it. I went for blood work Friday they said I was dehydrated and wanted to give me fluids but I promised to drink lots of water, I didn't have time to recieve infusion . I hope all this will pass soon.

  • You should talk to your doctor. We know when things are not right in our body and the doctors don't know unless we tell them. The drugs and radiation affect a lot of your body, not just the cancer. The doctor should be able to help you start to feel better.

  • Thanks ruthie,

    I took you and some of the others advise and saw doc Friday .

  • I am new here am surprised too at the side effects coming in so long after treatment, they are quite real, glad you're reaching out. See your dr relief might just be a visit away, praying for you.

  • Thanks patti

  • Rw, you are most definitely not a cry baby, this is tough stuff. Yes, I agree with our friends, call your medical team ASAP and let them know how you are feeling. So very sorry for how things are going for you right now, hang on!!!

  • Thanks Peggy ,

    I did take your advise

  • RW, sorry to read that you're having such a difficult time right now. From what I've read and what my mom experienced these are normal side effects of the treatment. Although my mom had WBR. Rather than PCI.

    How is your sense of smell? With mom we found that certain spices or herbal smells would make the food more appealing. Garlic was a good trigger and she loved fettuccini alfredo so that was one meal. Another-maybe not the healthiest- was Girl Scout Thin Mint cookies.

    This will pass. Keep hydrated, eat calorie and nutrient rich foods. Please keep us posted.

  • Hi Denzie ,

    I have found a few things that allow me to get a small whiff of taste and smell . Buttermilk , Louisiana hot sause,strong cheddar, garlic, onions all seem to help for a couple seconds at a time. Doc also said I was dehydrated, you was right about that. I've been trying to drink lots of water, everything tastes like cardboard so it makes it hard,lol. Maybe it will pass.

    Thanks for being here,

    RW

You may also like...